Open Access

Estimates for periodic eigenvalues of the differential operator $(-1)^md^2m/dx^2m+V$ with $V$-distribution


Full Text

Coming Soon.





Article Information

TitleEstimates for periodic eigenvalues of the differential operator $(-1)^md^2m/dx^2m+V$ with $V$-distribution
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 163-178
MathSciNet MR1999778
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

Volodymyr Molyboga, Estimates for periodic eigenvalues of the differential operator $(-1)^md^2m/dx^2m+V$ with $V$-distribution, Methods Funct. Anal. Topology 9 (2003), no. 2, 163-178.


BibTex

@article {MFAT217,
    AUTHOR = {Molyboga, Volodymyr},
     TITLE = {Estimates for periodic eigenvalues of the differential operator $(-1)^md^2m/dx^2m+V$ with $V$-distribution},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {163-178},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=217},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues